# SDR CALA2023072402310

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 77,942 hours, 28,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Web
- Part number: 141A81637
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SHEAR WEB 141A8163-7 FROM STA 344 TO STA 348.2 AT LBL 63 WAS REMOVED AND REPLACED SEE BAM N/R 001482327 FOR ALL WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR TO A PSE PART AND REQUIRES A SIGNIFICANT FINDINGS REPORT TO BE COMPLETED. SFR # 1033196 WAS CRATED REF ELB 5221570 FOR ORIGINAL WRITE UP A ND BAM N/R FOR 001482327 WORK ACCIOMPLISHED. CREATED SFR# 1033207 FOR THIS ELB 5222985 AND UPDATED BAM N/R 00 1482327 WITH SFR # 1033207. VERIFIED ESFR THIS LOGPAGE IS NOT LISTED IN ESFR NUMBER 1033196
